# SDR SWAA2016012248282

- Difficulty date: January 14, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 34,375 hours, 16,235 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TE WAFFLE PLATE, CRACKED IN SEVERAL LOCATIONS JUST INBD OF NR 1 PYLON.  R & R WAFFLE PLATE IAW SRM.
